Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking medication for hepatitis C. Have mouth sores, white patch on tongue, painless

hi, i am a 56 year old woman who started taking two different meds. for hepatitus c about 6 weeks ago. since starting this treatment i have had mouth sores all over my tongue and down my throat . i now have med. for that which helped, but now have a white patch about mid-way on top of my tongue. it is painless, but bothers me, as it is raised and have noticed my taste buds are off also. thank you, beverly warren
Asked On : Wed, 23 May 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
July 2014
Thanks for your query, i have gone through your query, the soreness and the white patch on the tongue could be secondary to the hepatitis c viral infection and it can also be superadded with fungal infection like candida....nothing to worry, take medicines for hepatitis c virus, the soreness and white patch will come down automatically...maintain proper tongue brushing and oral saline gargling after consuming food. if it doesnt subside consult a oral physician....i hope my answer will help you..
take care..
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor